CSN Login
Members Online: 15

bone/foot pain

joannelapre
Posts: 1
Joined: Feb 2003

After a lumpectomy, radiation treatment and chemo, I have been on Tamoxifen since May 30 of 2002. Recently I've been experiencing a great deal of pain on the top of each foot. Could this be a side effect of Tamoxifen?

blackbandana
Posts: 65
Joined: Apr 2001

I was on tamoxifen for nearly a year... I was having terrible pains in my feet, legs and back and my dr switched me to Amirdex (sp?) just recently, so far so good. I did a test myself, stopped taking tamoxifen to see if pain stopped... it did... when I took it again the pain returned... I did this three times to be sure. I hope this helps, take care.

hummingbyrd's picture
hummingbyrd
Posts: 965
Joined: Sep 2002

I think just about anything can be a side effect from tamoxifen from what I've heard on this site. Recommend checking with your doctor, he will probably try different drug like Arimidex, especially if post meno-pausal. Good luck. hummingbyrd

wife8
Posts: 1
Joined: Jan 2003

Arimedex may not be the answer. I am on it as I had a pulmonary embolus after mastectomy. Tamoxifen has a larger risk factor for clots. Since I am on arimidex, I have terrible joint pains in hands, ankles, knees and neck. Nothing relieves the stiffness and pain but I am getting used to it. Certain things like writing, opening jars, turning handles are hard to do. So I minimize these chores. Thank god, typing is no problem!

kamehameha6470
Posts: 33
Joined: Jan 2003

I had foot pain in the arches of my feet, and since I've been off the tamoxifen, it's not been a problem.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network